# SDR AALA201806119051

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 56,798 hours, 28,256 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SLI1040
- Part serial: 1355
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE ON L2 DOOR OUT OF COVER. MAINTENANCE REPLACED AFT GALLEY SERVICE DOOR SLIDE PER AMM 25-62-00A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
